RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 182, Number 1, Pages 112–123 (Mi tmf8743)  

This article is cited in 1 scientific paper (total in 1 paper)

Dynamical representation of the operators for the Dirac particle in the field of a plane wave

A. E. Lobanov

Faculty of Physics, Lomonosov Moscow State University, Moscow, Russia

Abstract: We find an explicit form of the integrals of motion for a Dirac particle placed in a plane-wave field. These operators are a realization of the Lie algebra of the Poincaré group in the case where the representation space consists of solutions of the Dirac–Pauli equation for the particle in a plane-wave field.

Keywords: Poincaré group, Lie algebra, Dirac–Pauli equation, integral of motion, plane-wave field

DOI: https://doi.org/10.4213/tmf8743

Full text: PDF file (405 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 182:1, 90–99

Bibliographic databases:

Received: 23.06.2014

Citation: A. E. Lobanov, “Dynamical representation of the operators for the Dirac particle in the field of a plane wave”, TMF, 182:1 (2015), 112–123; Theoret. and Math. Phys., 182:1 (2015), 90–99

Citation in format AMSBIB
\Bibitem{Lob15}
\by A.~E.~Lobanov
\paper Dynamical representation of the~operators for the~Dirac particle in the~field of a~plane wave
\jour TMF
\yr 2015
\vol 182
\issue 1
\pages 112--123
\mathnet{http://mi.mathnet.ru/tmf8743}
\crossref{https://doi.org/10.4213/tmf8743}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370570}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...182...90L}
\elib{http://elibrary.ru/item.asp?id=23421695}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 182
\issue 1
\pages 90--99
\crossref{https://doi.org/10.1007/s11232-015-0248-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000349325900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938068388}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8743
  • https://doi.org/10.4213/tmf8743
  • http://mi.mathnet.ru/eng/tmf/v182/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Lobanov, “Oscillations of particles in the Standard Model”, Theoret. and Math. Phys., 192:1 (2017), 1000–1015  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:189
    Full text:43
    References:26
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019